# SDR CA001102014

- Difficulty date: September 25, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 52,698 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544851
- Condition: Cracked
- Location: Ground Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING DURING GROUND SPOILER DEPLOYMENT HYDRAULIC FLUID WAS OBSERVED LEAKING FROM THE NR 5 GROUND SPOILER NR 5 ACTUATOR. OBSERVATION REVEALED THAT UNDER PRESSURE A CRACK WOULD OPEN UP IN THE CASE. SPOILER ACTUATOR WAS REPLACED. CHECKED SERVICEABLE.
